# SDR IPXA2022030479711

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 17,160 hours, 2,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Indication
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 ENTRY DOOR INDICATED NOT CLOSED WHEN ATTEMPTING TO CLOSE ITREPLACED ENTRY DOOR LOWER CONTROL ROD PER CMM 52-11-21. OPS TEST GOOD OF L1 ENTRY DOOR INDICATION. OK FOR SERVICE. SEE ITEM #3 FOR DETAILS
